š Up to 70% Off Selected ItemsShop Sale




Advil Liqui Gels 200mg 32 Capsules
Advil Liqui-Gels are liquid-filled capsules providing fast relief for headaches, backaches, muscle aches, menstrual pain, and minor arthritis. Contains 200mg of ibuprofen for quick absorption.
Key Features
- Liquid fast pain relief
- Effective for headache, backache, and muscle pain
- Contains ibuprofen 200 mg
- Relieves tension headache, dental pain, menstrual pain
- Reduces fever
- Helps relieve pain from overexertion such as sprains and strains
$1.81
Original: $5.17
-65%Advil Liqui Gels 200mg 32 Capsulesā
$5.17
$1.81Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Advil Liqui-Gels are liquid-filled capsules providing fast relief for headaches, backaches, muscle aches, menstrual pain, and minor arthritis. Contains 200mg of ibuprofen for quick absorption.
Key Features
- Liquid fast pain relief
- Effective for headache, backache, and muscle pain
- Contains ibuprofen 200 mg
- Relieves tension headache, dental pain, menstrual pain
- Reduces fever
- Helps relieve pain from overexertion such as sprains and strains





